Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Depression

Wellbutrin Side Effects

02/21/2011

Question:

I recently started taking Wellbutrin 300mg/day. I know that increased sweating is a side effect of this medication. My question is will this side effect go away with continued treatment? Thank you for your time and response.

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The link below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Our Answer Policy

Related Resources:

Wellbutrin SR - tingling spine

For more information:

Go to the Depression health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org